# SDR SWIA201229952

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 31,956 hours, 29,135 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF RECEIVED A GEAR DISAGREE AND A NOSE DOOR OPEN MESSAGE.  (FLT 4614)  REPLACED NLG SELECTOR VALVE AND SENSOR BRACKET IN REFERENCE TO AMM.  P/N  750006000  S/N  OFF  2083.
